# SDR FDEA201006131983

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: A2577503000051
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR AFT CARGO DOOR LWR JAMB BETWEEN FR 61 -62 THERE IS A 8 IN X 1 IN AREA OF   CORROSION ADJACENT TO AND GOING UNDER THE CLOSE OUT PANEL.  REMOVED CORROSION ON AFT CARGO LOWER JAMB IAW SRM 51-74-10.  CHECKED FOUND OUT OF LIMITS IAW SRM 53-10-15.  R & R TRACK ASSY A2577503000051 IAW SRM 51-40- 21, PARA 5 PG 7.
